| Model Number |
SEDR01 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patients device was not successfully interrogated.It was also reported that the implantable pulse generator (ipg) exhibited no pacing due to patient being bradycardic.The ipg was explanted and replaced due to normal elective replacement indicator (eri).No further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the ipg did not exhibited a performance issue.
Additional Manufacturer Narrative